Alert archive / Texas / Tornado Warnings in 2010

Tornado Warning 7, NWS Shreveport, LA

January 20, 20104 counties in Texas

NWS Shreveport, LA issued this tornado warning at Jan 20, 2010, 6:09 PM CST for 4 counties in Texas. It was in force for 51 min. 5 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jan 20, 2010, 6:09 PM CST (00:09 UTC)
Expired
Jan 20, 2010, 7:00 PM CST
In force
51 min
Issued by
NWS Shreveport, LA
Area
Storm-based polygon

Counties Gregg County, TX, Smith County, TX, Upshur County, TX, Wood County, TX

The radar

The Shreveport radar (KSHV), 104 km from the middle of the area, began a volume at 00:09 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jan 20, 6:15 PM CSTHAIL 0.884 Wnw Gilmer, TXAT ALLIGATOR ROAD AND TX HIGHWAY 154.
Jan 20, 6:20 PM CSTHAIL 0.88Gilmer, TX
Jan 20, 6:20 PM CSTHAIL 1.752 W Gilmer, TX
Jan 20, 6:28 PM CSTHAIL 2.75Gilmer, TX
Jan 20, 6:56 PM CSTTORNADOOre City, TXROOF BLOWN OFF OF A BANK AND GROCERY STORE

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this tornado warning; the first came 47 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jan 20, 3:52 PM CSTTornado WatchSPC6 hr

The nearest sounding before it

Fort Worth, TX (KFWD), launched 00:00Z, 0.2 hours before the alert went out and 224 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 00:00Z on 2010-01-21Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1857 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 00:00Z on 2010-01-21The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 73 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1857 J/kg
Mixed-layer CIN
0 J/kg
Mixed-layer LCL
649 m above ground
0-6 km bulk shear
60 kt
0-1 km storm-relative helicity
73 m²/s²
0-3 km storm-relative helicity
54 m²/s²
Significant tornado parameter
0.6
Supercell composite
3.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

773 
WFUS54 KSHV 210009
TORSHV
TXC183-423-459-499-210100-
/O.NEW.KSHV.TO.W.0007.100121T0009Z-100121T0100Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE SHREVEPORT LA
609 PM CST WED JAN 20 2010

THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A

* TORNADO WARNING FOR...
  NORTHERN GREGG COUNTY IN NORTHEAST TEXAS...
  THIS INCLUDES THE CITIES OF...WHITE OAK...GLADEWATER...
  NORTHEASTERN SMITH COUNTY IN NORTHEAST TEXAS...
  UPSHUR COUNTY IN NORTHEAST TEXAS...
  THIS INCLUDES THE CITY OF GILMER...
  SOUTHEASTERN WOOD COUNTY IN NORTHEAST TEXAS...

* UNTIL 700 PM CST

* AT 607 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO NEAR BIG
  SANDY...OR 11 MILES WEST OF GLADEWATER...MOVING NORTHEAST AT 25
  MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  ROSEWOOD...CLARKSVILLE CITY...WEST MOUNTAIN...EAST MOUNTAIN...DIANA
  AND ORE CITY...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WARNING MEANS THAT STRONG ROTATION HAS BEEN DETECTED IN THE
STORM. A TORNADO MAY ALREADY BE ON THE GROUND...OR IS EXPECTED TO
DEVELOP SHORTLY. IF YOU ARE IN THE PATH OF THIS DANGEROUS STORM...
MOVE INDOORS AND TO THE LOWEST LEVEL OF THE BUILDING. STAY AWAY FROM
WINDOWS. IF DRIVING...DO NOT SEEK SHELTER UNDER A HIGHWAY OVERPASS.

&&

LAT...LON 3291 9483 3291 9478 3282 9471 3255 9471
      3249 9514 3270 9524
TIME...MOT...LOC 0009Z 237DEG 23KT 3258 9512

$$

03
1 follow-up statement
395 
WWUS54 KSHV 210047
SVSSHV

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
647 PM CST WED JAN 20 2010

TXC183-423-499-210056-
/O.CAN.KSHV.TO.W.0007.000000T0000Z-100121T0100Z/
WOOD TX-SMITH TX-GREGG TX-
647 PM CST WED JAN 20 2010

...THE TORNADO WARNING FOR GREGG...SMITH AND WOOD COUNTIES IS
CANCELLED...

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CST WEDNESDAY EVENING
FOR SOUTHWESTERN ARKANSAS AND NORTHWESTERN LOUISIANA AND EASTERN
TEXAS. A TORNADO WATCH ALSO REMAINS IN EFFECT UNTIL 1000 PM CST
WEDNESDAY EVENING FOR SOUTHWEST ARKANSAS AND SOUTHEAST OKLAHOMA AND
NORTHEAST TEXAS.

LAT...LON 3282 9500 3291 9483 3291 9478 3282 9471
      3267 9471 3266 9473 3267 9474 3266 9476
      3263 9479 3261 9483
TIME...MOT...LOC 0046Z 237DEG 23KT 3271 9489

$$

TXC459-210100-
/O.CON.KSHV.TO.W.0007.000000T0000Z-100121T0100Z/
UPSHUR TX-
647 PM CST WED JAN 20 2010

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 700 PM CST FOR UPSHUR
COUNTY...

AT 645 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
TRACK A TORNADO.  THIS TORNADO WAS LOCATED 8 MILES WEST OF DIANA...OR
NEAR GILMER...MOVING NORTHEAST AT 25 MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO BETTIE
AND ORE CITY

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IN ADDITION TO THE TORNADO...THIS STORM IS CAPABLE OF PRODUCING 
QUARTER SIZE HAIL AND DESTRUCTIVE STRAIGHT LINE WINDS.

&&

LAT...LON 3282 9500 3291 9483 3291 9478 3282 9471
      3267 9471 3266 9473 3267 9474 3266 9476
      3263 9479 3261 9483
TIME...MOT...LOC 0046Z 237DEG 23KT 3271 9489

$$

03

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Shreveport, LA wrote its last area forecast discussion before this tornado warning went out at Jan 20, 5:02 PM CST, 1 hour 7 minutes earlier.

Area forecast discussion, Jan 20, 5:02 PM CST, 1 hour 7 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SHREVEPORT LA
502 PM CST WED JAN 20 2010

.UPDATE...
EXTENDED TORNADO WATCH NUMBER 1 FOR THE REMAINDER OF THE CWA NOT
CURRENTLY UNDER A WATCH. THIS INCLUDES THE COMMUNITIES OF
SHREVEPORT/BOSSIER CITY...MONROE...AND EL DORADO. STRONG TO SEVERE
SUPERCELLS CONTINUE TO SLIDE NORTHEAST WITHIN A NEARLY SATURATED
LOW LEVEL ENVIRONMENT DOMINATED BY TEMPERATURES IN THE 70S...AS
WELL AS HIGH CAPE VALUES. /05/

&&

.PREV DISCUSSION... /ISSUED 332 PM CST WED JAN 20 2010/

DISCUSSION...
THE WEATHER IS SETTING UP TO BE ACTIVE FOR THE NEXT 12-18 HOURS FOR
THE FOUR STATE REGION.  WATER VAPOR IMAGERY SHOWS THE MAIN SHORTWAVE
LEAVING THE FOUR STATE REGION AND MOVING EASTWARD INTO NORTHWEST TX
NEAR THE PANHANDLE.  THE SURFACE LOW WHICH WILL BRINGING THE ACTIVE
WEATHER TO THE FOUR STATE REGION THIS EVENING IS NOW LOCATED JUST
NORTH OF THE TX PANHANDLE.  THE UPPER SHORTWAVE IS EXPECTED TO
QUICKLY MOVE EAST...REACHING NORTH CENTRAL TEXAS/CENTRAL OKLAHOMA BY
AROUND MIDNIGHT.  THE SURFACE LOW IS EXPECTED TO REACH NORTH CENTRAL
TEXAS BY AROUND 00Z.  RADAR IMAGERY SHOWS SHOWERS AND THUNDERSTORMS
HAVE ALREADY DEVELOPED OVER SOUTH LOUISIANA AND EXTREME SOUTHEAST
TEXAS...WITH SOME OF THE STRONGEST ACTIVITY NEAR ALEXANDRIA. SOME
OF THE STORMS ARE BEGINNING TO MOVE INTO THE SOUTHWESTERN COUNTIES
NEAR LUFKIN. THIS ACTIVITY SHOULD BEGIN TO INCREASE IN COVERAGE
AND INTENSITY AS IT DEVELOPS OVER THE FOUR STATE REGION AS WELL
OVER THE NEXT FEW HOURS. A TORNADO WATCH HAS BEEN ISSUED FOR THE
SOUTHERN THIRD OF THE CWFA UNTIL 10 PM.

THE ATMOSPHERE IS ALREADY SETTING THE STAGE FOR THE POSSIBILITY FOR
SEVERE STORMS TODAY.  TEMPERATURES OVER MUCH OF THE REGION HAS
ALREADY RISEN INTO THE LOWER 70S...AND EVEN MIDDLE 70S FOR THE
SOUTHWESTERN CORNER.  THERE IS PLENTY OF MOISTURE TO WORK WITH AS
PWATS ARE ABOVE 1.0 INCH OVER THE CWFA. WITH SUCH WARM TEMPERATURES
IN THE LOWER LEVELS...LAPSE RATES WILL BE QUITE IMPRESSIVE AS THE
UPPER LOW CONTINUES TO APPROACH. MID LEVEL LAPSE RATES THROUGH THE
REST OF THE DAY AND INTO THIS EVENING WILL BE BETWEEN 7.5-8.5 C/KM
FOR MANY LOCATIONS.  THE 18Z SHV SOUNDING SHOWS A SLIGHT CAP...BUT
THIS SHOULD EASILY BE BROKEN. THERE IS PLENTY OF INSTABILITY TO WORK
WITH AS THE 18Z SHV SOUNDING SHOWS SURFACE BASED CAPES AROUND 2000
J/KG.  SHEAR IS NOT TOO STRONG...BUT IT IS DEFINITELY ENOUGH TO
SUPPORT SEVERE STORMS. IT SHOULD ALSO PICK UP AS THE LOW APPROACHES
THE REGION. FOR THE SEVERE THREAT...EXPECT THE GREATEST TORNADO AND
DAMAGING WIND THREAT TO BE ROUGHLY FROM AN EL DORADO TO SHREVEPORT
TO LUFKIN LINE.  FOR THE ENTIRE CWFA...LARGE HAIL WILL ALSO BE
POSSIBLE.  THE EASTERN SECTIONS OF THE CWFA COULD ALSO SEE HEAVY
RAIN WHICH MAY RESULT IN MINOR FLOODING PROBLEMS.  BUT OVERALL...DO
NOT SEE TOO MUCH OF A THREAT FROM HEAVY RAIN FOR THE CWFA.  THE
SEVERE WEATHER RISK SHOULD BEGIN TO PICK UP OVER THE NEXT HOUR OR
TWO...WITH ITS PEAK EXPECTED TO LIKELY BEGIN CLOSER TO 00Z.
ACTIVITY SHOULD DECREASE QUICKLY FROM SOUTHWEST TO NORTHEAST AROUND
MIDNIGHT AND THE FEW HOURS AFTERWORDS.

HIGH PRESSURE WILL BRIEFLY TAKE OVER THE REGION AFTER THIS SYSTEM
MOVES OUT OF THE AREA.  THIS WILL KEEP THE AREA DRY FOR MUCH OF
THURSDAY AND INTO FRIDAY. OUR NEXT STORM SYSTEM IS EXPECTED TO
APPROACH THE REGION FRIDAY NIGHT AND ESPECIALLY INTO SATURDAY.  THIS
SYSTEM WILL BE KEEPING MUCH FURTHER NORTH THAN THE SYSTEM
TODAY...WITH THE SURFACE LOW EXPECTED TO MOVE NORTH INTO THE IOWA
AND MINNESOTA AREA. INSTABILITY WILL BE LIMITED. THEREFORE HAVE
LIMITED THUNDER FOR THE SATURDAY SYSTEM.  THIS FRONT IS EXPECTED TO
MOVE EAST OUT OF THE FOUR STATE REGION BY SUNDAY MORNING.

HIGH PRESSURE WILL MOVE INTO THE REGION BEHIND THIS FRONT TO KEEP
THE AREA DRY THROUGH THE MIDDLE OF THE WORK WEEK.  ANOTHER STORM
SYSTEM IS EXPECTED TO APPROACH THE REGION BY WEDNESDAY AND INTO
THURSDAY OF NEXT WEEK.

TEMPERATURES THROUGH THE NEXT FEW DAYS WILL REMAIN ABOVE NORMAL WITH
HIGHS EXPECTED TO BE IN THE UPPER 60S TO LOWER 70S. LOWS WILL BE
40S/50S EACH NIGHT.  COOLER TEMPERATURES WILL MOVE IN BEHIND THE
COLD FRONT TO BRING NEAR NORMAL TEMPERATURES BACK TO THE REGION FOR
THE BEGINNING OF NEXT WEEK./22/

AVIATION...
BKN TO OVC STRATOCU HAS LIFTED THIS AFTERNOON TO THE POINT WHERE
MOST LOCATIONS ARE NOW VFR...WITH ISOLATED MVFR CEILINGS STILL
HOLDING ACROSS THE FOUR STATE REGION. MVFR WILL DEVELOP AGAIN DURING
THE EVENING FOR THE EAST TEXAS AIRPORTS AS THE LOW LEVEL JET
INTENSIFIES AHEAD OF AN APPROACHING COLD FRONT. SHOWER AND
THUNDERSTORM ACTIVITY WILL CONTINUE TO INCREASE ACROSS THE REGION
THROUGH THE EVENING...WITH A FEW STORMS PACKING STRONG WINDS AND
PERIODS OF HEAVY RAIN. HEAVY RAIN WILL REDUCE VISIBILITIES TO AS LOW
AS A HALF MILE AT TIMES. THE COLD FRONT WILL ENTER EAST TEXAS
BEGINNING AROUND 21/06Z...AND MOVE RAPIDLY EASTWARD...EXITING NORTH
CENTRAL LOUISIANA BY AROUND 21/12Z. WINDS WILL SHIFT FROM THE WEST
IN THE WAKE OF THE FRONT...WITH CEILINGS GRADUALLY SCATTERING AS DRY
AIR MOVES INTO THE AREA./18/

&&

.PRELIMINARY POINT TEMPS/POPS...
SHV  52  69  41  71  51 /  90  10   0   0  20
MLU  55  69  43  67  47 / 100  10   0   0  10
DEQ  52  64  37  68  45 /  90  20   0  10  30
TXK  51  66  43  69  53 /  90  10   0  10  20
ELD  50  68  40  68  47 / 100  10   0   0  20
TYR  49  69  44  73  55 /  60  10   0  10  30
GGG  49  70  41  72  54 /  70  10   0   0  20
LFK  50  73  41  74  54 /  60  10   0   0  20

&&

.SHV WATCHES/WARNINGS/ADVISORIES...
AR...NONE.
LA...NONE.
OK...NONE.
TX...NONE.
&&

05/22
Hazardous weather outlook, Jan 20, 3:32 PM CST, 2 hours 37 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE SHREVEPORT LA
332 PM CST WED JAN 20 2010

ARZ050-051-059>061-070-071-OKZ077-TXZ096-097-108>112-124>126-136-
137-212145-
SEVIER-HOWARD-LITTLE RIVER-HEMPSTEAD-NEVADA-MILLER-LAFAYETTE-
MCCURTAIN-RED RIVER-BOWIE-FRANKLIN-TITUS-CAMP-MORRIS-CASS-WOOD-
UPSHUR-MARION-SMITH-GREGG-
332 PM CST WED JAN 20 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST
ARKANSAS...SOUTHEAST OKLAHOMA AND NORTHEAST TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

A STRONG LOW PRESSURE SYSTEM WILL MOVE INTO THE REGION THIS
AFTERNOON AND THROUGH THE EVENING HOURS. THUNDERSTORM ACTIVITY IS
EXPECTED TO INITIATE THIS AFTERNOON...AND INTENSIFY DURING THE
EVENING. STRONG AND SEVERE THUNDERSTORMS WILL BE POSSIBLE DURING
THIS TIME PERIOD. THE PRIMARY CONCERNS WITH THE STRONGEST STORMS
WILL BE LARGE HAIL AND HEAVY RAIN. HOWEVER...STRONG GUSTY TO
POSSIBLY DAMAGING WINDS CAN NOT BE RULED OUT. RESIDENTS ARE URGED
TO CONTINUE MONITORING FORECASTS FOR UPDATES ON THIS STORM SYSTEM.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY...

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY
MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS MAY
BE NEEDED THIS AFTERNOON AND EVENING.

ARZ072-073-LAZ001>006-010>014-017>022-TXZ138-149>153-165>167-
212145-
COLUMBIA-UNION AR-CADDO-BOSSIER-WEBSTER-CLAIBORNE-LINCOLN-
UNION LA-DE SOTO-RED RIVER-BIENVILLE-JACKSON-OUACHITA-SABINE LA-
NATCHITOCHES-WINN-GRANT-CALDWELL-LA SALLE-HARRISON-CHEROKEE-RUSK-
PANOLA-NACOGDOCHES-SHELBY-ANGELINA-SAN AUGUSTINE-SABINE TX-
332 PM CST WED JAN 20 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
ARKANSAS...SOUTHWEST ARKANSAS...NORTH CENTRAL LOUISIANA...
NORTHWEST LOUISIANA...EAST TEXAS AND NORTHEAST TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

A STRONG LOW PRESSURE SYSTEM WILL MOVE INTO THE REGION THIS
AFTERNOON AND TONIGHT. THUNDERSTORM ACTIVITY IS EXPECTED TO
INITIATE THIS AFTERNOON...AND INTENSIFY INTO THE EVENING...AND
POSSIBLY OVERNIGHT HOURS. SEVERE THUNDERSTORMS CAPABLE OF
PRODUCING LARGE HAIL AND DAMAGING WINDS WILL BE POSSIBLE DURING
THIS TIME PERIOD. A TORNADO OR TWO CAN NOT BE RULED OUT AS WELL.
IN ADDITION...HEAVY RAIN WILL BE POSSIBLE WITH ALL OF THESE
STORMS...WHICH COULD RESULT IN FLOODING PROBLEMS OF LOW LYING AND
POOR DRAINAGE AREAS. RESIDENTS ARE URGED TO CONTINUE MONITORING
FORECASTS FOR UPDATES ON THIS STORM SYSTEM.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY...

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...EMERGENCY
MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS WILL
LIKELY BE NEEDED LATE THIS AFTERNOON INTO TONIGHT.

In the hours before

Local storm report, Jan 20, 5:46 PM CST, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
546 PM CST WED JAN 20 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0529 PM     HAIL             TAYLORTOWN              32.38N 93.60W
01/20/2010  E0.25 INCH       BOSSIER            LA   PUBLIC

&&

MMAYEAUX
Local storm report, Jan 20, 5:55 PM CST, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
555 PM CST WED JAN 20 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0547 PM     HAIL             SHREVEPORT              32.47N 93.80W
01/20/2010  E0.50 INCH       CADDO              LA   AMATEUR RADIO

            HAIL NEAR BLANCHARD FUR ROAD AND HWY 169

0547 PM     HAIL             BOSSIER CITY            32.52N 93.66W
01/20/2010  E0.50 INCH       BOSSIER            LA   AMATEUR RADIO

            NEAR LOUISIANA DOWNS

0550 PM     HAIL             MOORINGSPORT            32.68N 93.96W
01/20/2010  E0.88 INCH       CADDO              LA   AMATEUR RADIO

&&

MMAYEAUX
Local storm report, Jan 20, 5:57 PM CST, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
557 PM CST WED JAN 20 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0555 PM     HAIL             SHREVEPORT              32.47N 93.80W
01/20/2010  E1.00 INCH       CADDO              LA   AMATEUR RADIO

            PEA, DIME, AND QUARTER SIZED HAIL AT THE INTERSECTION OF
            HWY 173 ND HWY 1

&&

MMAYEAUX
Local storm report, Jan 20, 5:58 PM CST, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
558 PM CST WED JAN 20 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0558 PM     HAIL             SHREVEPORT              32.47N 93.80W
01/20/2010  E1.75 INCH       CADDO              LA   AMATEUR RADIO

            REPORTED AT THE INTERSECTION OF HWY 1 AND HWY 71.

&&

MMAYEAUX
Local storm report, Jan 20, 6:00 PM CST, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
600 PM CST WED JAN 20 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0558 PM     HAIL             BLANCHARD               32.59N 93.89W
01/20/2010  E1.25 INCH       CADDO              LA   AMATEUR RADIO

&&

MMAYEAUX
Local storm report, Jan 20, 6:07 PM CST, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
607 PM CST WED JAN 20 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0607 PM     HAIL             BLANCHARD               32.59N 93.89W
01/20/2010  E1.00 INCH       CADDO              LA   AMATEUR RADIO

            HAIL REPORTED AT NORTHWOOD HIGH SCHOOL.

&&

MMAYEAUX

The office that day

Everything else NWS Shreveport, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 20, 6:00 PM CSTSevere Thunderstorm WarningSHVCamp, Upshur45 min
Jan 20, 6:35 PM CSTSevere Thunderstorm WarningSHVWood40 min
Jan 20, 6:39 PM CSTTornado WarningSHVCherokee, Smith51 min
Jan 20, 6:55 PM CSTTornado WarningSHVCass, Marion, Morris, Upshur50 min
Jan 20, 7:10 PM CSTSevere Thunderstorm WarningSHVCamp, Upshur50 min
Jan 20, 7:21 PM CSTSevere Thunderstorm WarningSHVHarrison, Marion39 min
Jan 20, 7:38 PM CSTTornado WarningSHVGregg, Rusk37 min
Jan 20, 7:53 PM CSTSevere Thunderstorm WarningSHVSmith13 min
Jan 20, 8:07 PM CSTSevere Thunderstorm WarningSHVBowie, Cass38 min
Jan 20, 8:15 PM CSTSevere Thunderstorm WarningSHVGregg, Harrison, Panola, Rusk45 min

Nearby

Tornado Warnings in Texas, 2010Every tornado warning in 2010Tornadoes in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.